Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 858641, 10 pages
Research Article

Distribution Optimization Model for Passenger Departure via Multimodal Transit

Key Laboratory of Road and Traffic Engineering of the Ministry of Education, Tongji University School of Transportation Engineering, Tongji University, Room No. A628, Cao’an Road No. 4800, Shanghai 201804, China

Received 30 October 2014; Accepted 9 February 2015

Academic Editor: Francesco Tornabene

Copyright © 2015 Yuchuan Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuchuan Du, Shanchuan Yu, Shengchuan Jiang, and Yuxiong Ji, “Distribution Optimization Model for Passenger Departure via Multimodal Transit,” Mathematical Problems in Engineering, vol. 2015, Article ID 858641, 10 pages, 2015. doi:10.1155/2015/858641